I suffered vertigo (intense dizziness) this morning while lying and rolling over in my bed. I have been doing parasite cleanse since Jan. 11 (11 days ago), taking the recommened max. dosage of three capsules per day of Intestinal Support by Eclectic Institute. But in the last five days, I doubled the dosage (6 capsules per day) because there is one website said we can double the dosage. I feel better now while sitting and stopped taking the capsules.
1. Could my vertigo was due to the overdose, not detox reaction? Please note before this vertigo episode, I already experienced running nose for about four days by taking the recommened three capsules per day and then no more detox symptoms. According to Mayo Clinic the vertigo occurs when normal carbonate crystals break loose and fall into wrong part of the canals in the inner ear. Doctors don't know what causes this. I suffered vertigo once, about twenty years ago. What should I do to heal this illness? May be I should wait and see what happens after taking a break in the parasite cleanse.
2. I also had diarrhea this morning. But, I think it was not related to the over dosage. It was probably caused by my recent increased intake of magnesium supplement. I will reduce my magnesium dosage. And see what happens after the reduction.
Add To Favorites!